# SDR SWAA2016072754281

- Difficulty date: July 8, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 60,893 hours, 47,835 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Fitting
- Part number: 6545321
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AFT SUPPORT FITTING ON REAR UPPER CHORD CRACKED AT RSS 222.22.  R & R IAW SRM AND DWG.
